Lambda‐Calculus Models and Extensionality

Mathematical Logic Quarterly 26 (19-21):289-310 (1980)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,593

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Lambda‐Calculus Models and Extensionality.R. Hindley & G. Longo - 1980 - Mathematical Logic Quarterly 26 (19‐21):289-310.
Towards a homotopy domain theory.Daniel O. Martínez-Rivillas & Ruy J. G. B. de Queiroz - 2022 - Archive for Mathematical Logic 62 (3):559-579.
The Calculi of Lambda-conversion.Alonzo Church - 1985 - Princeton, NJ, USA: Princeton University Press.
Feasible Operations and Applicative Theories Based on λη.Andrea Cantini - 2000 - Mathematical Logic Quarterly 46 (3):291-312.
Typed lambda calculus.Henk P. Barendregt, Wil Dekkers & Richard Statman - 1977 - In Jon Barwise (ed.), Handbook of mathematical logic. New York: North-Holland. pp. 1091--1132.
Models of the Lambda Calculus.Giuseppe Longo - 1987 - Journal of Symbolic Logic 52 (1):284-285.
On the axiom of extensionality in the positive set theory.Olivier Esser - 2003 - Mathematical Logic Quarterly 49 (1):97-100.

Analytics

Added to PP
2015-12-02

Downloads
44 (#358,129)

6 months
8 (#530,632)

Historical graph of downloads
How can I increase my downloads?